Suivre
maurice pouzet
maurice pouzet
Adresse e-mail validée de univ-lyon1.fr
Titre
Citée par
Citée par
Année
Retracts: graphs and ordered sets from the metric point of view
E Jawhari, D Misane, M Pouzet
Contemp. Math 57, 175-226, 1986
1361986
Application d'une propriété combinatoire des parties d'un ensemble aux groupes et aux relations
M Pouzet
Mathematische Zeitschrift 150, 117-134, 1976
1161976
Linear extensions of ordered sets
R Bonnet, M Pouzet
Ordered Sets: Proceedings of the NATO Advanced Study Institute held at Banff …, 1982
791982
Divisibility of countable metric spaces
C Delhommé, C Laflamme, M Pouzet, N Sauer
European Journal of Combinatorics 28 (6), 1746-1769, 2007
752007
Extension et stratification d’ensembles dispersés
R Bonnet, M Pouzet
CR Acad. Sci. Paris Sér. AB 268, A1512-A1515, 1969
631969
Un bel ordre d’abritement et ses rapports avec les bornes d’une multirelation
M Pouzet
CR Acad. Sci. Paris Sér. AB 274, A1677-A1680, 1972
491972
On a quasi-ordering on Boolean functions
M Couceiro, M Pouzet
Theoretical computer science 396 (1-3), 71-87, 2008
482008
Applications of well quasi-ordering and better quasi-ordering
M Pouzet
Graphs and Order: The Role of Graphs in the Theory of Ordered Sets and Its …, 1985
461985
Relations non reconstructibles par leurs restrictions
M Pouzet
Journal of Combinatorial Theory, Series B 26 (1), 22-34, 1979
431979
Sur la théorie des relations
M Pouzet
Universite Claude Bernard, 1978
431978
Application de la Notion de Relation Presque‐Enchainable au Denombrement des Restrictions Finies D'une Relation
M Pouzet
Mathematical Logic Quarterly 27 (19‐21), 289-332, 1981
411981
The profile of relations
M Pouzet
arXiv preprint math/0703211, 2007
352007
Sperner properties for groups and relations
M Pouzet, IG Rosenberg
European Journal of Combinatorics 7 (4), 349-370, 1986
351986
Relations impartibles
M Pouzet
341981
Sur les prémeilleurordres
M Pouzet
Annales de l'institut Fourier 22 (2), 1-19, 1972
311972
Edge partitions of the Rado graph
M Pouzet, N Sauer
Combinatorica 16 (4), 505-520, 1996
301996
A projection property
M Pouzet, IG Rosenberg, MG Stone
Algebra Universalis 36 (2), 159-184, 1996
301996
On the cofinality of partially ordered sets
EC Milner, M Pouzet
Ordered Sets: Proceedings of the NATO Advanced Study Institute held at Banff …, 1982
301982
Indivisible ultrametric spaces
C Delhommé, C Laflamme, M Pouzet, N Sauer
Topology and its Applications 155 (14), 1462-1478, 2008
292008
Une extension d'un théorème de P. Jullien sur les âges de mots
M Kabil, M Pouzet
RAIRO-Theoretical Informatics and Applications 26 (5), 449-482, 1992
291992
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20